MathSciNet Relay Station
MathSciNet bibliographic data
MR2257120 (2007i:65091) 65N30 (76D05 76M10)
Kaya, Songul; Layton, William; Rivière, Béatrice Subgrid stabilized defect correction methods for the Navier-Stokes equations. SIAM J. Numer. Anal. 44 (2006), no. 4, 1639–1654.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement